Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What does itchy rash on chest,stomach,neck and legs indicate?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
hi I have a itchy rash on my chest stomach neck ,legs for over 13 weeks went to specialist was given betamethasone to use did so for 6 weeks was told by the specialist I have dry skin and to use sorbolene which I am still the itch is driving me insane it like a knife stabbing through me what can I do
Posted Wed, 26 Mar 2014 in General Health
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: fungal infection Detailed Answer: Hello You might have developed tinea corporis, a fungal infection or an allergic contact dermatitis. Till now you have been prescribed only steroid cream. Sorbolene is moisturizer. You might require treatment with anti fungal cream. I would like to see the rash. Can you please upload a photograph of the affected area. This will help me in giving a closer diagnosis and better way of management. There is an option to upload photo on right side of query page. Please utilize it. Waiting for your response. Thank you
Above answer was peer-reviewed by
Follow-up: What does itchy rash on chest,stomach,neck and legs indicate? 4 hours later
not sure how to load photo the rash is like having lots of itchy bites over me little lumps and itch is so bad it is impossible to not scratch and doing so the skin is broken in lots of places over night my top has lots blood on it's very irritating.
Answered by Dr. Rahul Kumar 12 hours later
Brief Answer: Take antihistamine tablet Detailed Answer: Hello Please take an antihistamine tablet. This will reduce itch. It is important to see the lesions, in order to reach a diagnosis. You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better. You can also send the reports/ image to YYYY@YYYY with the subject as 'ATTN: Dr. Rahul Kumar'."
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor